Free boundary problems for nonlinear parabolic equations with nonlinear free boundary conditions

Free boundary problems for nonlinear parabolic equations with nonlinear free boundary conditions / A. FASANO; PRIMICERIO M.. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 72:(1979), pp. 247-273. [10.1016/0022-247X(79)90287-7]

Free boundary problems for nonlinear parabolic equations with nonlinear free boundary conditions

FASANO, ANTONIO;PRIMICERIO, MARIO
1979

Abstract

Free boundary problems for nonlinear parabolic equations with nonlinear free boundary conditions
1979
72
247
273
A. FASANO; PRIMICERIO M.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/209696
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 75
  • ???jsp.display-item.citation.isi??? ND
social impact